# SDR UALA2013061704188

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,051 hours, 18,141 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN ACCOUSTIC LINING ON NR 2 ENGINE.
